# SDR AALA202104099001

- Difficulty date: April 8, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N907AA
- Make and model: Airbus A321-231
- Aircraft serial: 7732
- Aircraft time: 11,735 hours, 4,384 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C6850
- Condition: Low Pressure
- Location: R2 Door Slide
- Part time: 11,734 hours, 4,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ESCAPE SLIDE INFLATION RESERVOIR AT R2 DOOR PRESSURE LOW. REMOVED AND REPLACED R2 SLIDE INFLATION RESERVOIR FOR LOW PRESSURE PER AMM 25-62-49.
